Please help Im jobless and need non stimulating Antidepressant
I have so far tried effexor, wellbutrin (though not long enough), cipralex, prestiq, noratriptline, clonazapam, sertraline etc.
Now ive been on 60mg of Cymbalta for the past 2 months and its made my anxiety worse. Every antidepressant has made my anxiety worse when my major problem is GAD. I only feel i have mild depression. I still feel anxious everyday. Ive been off work for 2 years due to this anxiety and feeling like a failure. Ive finally started a part time job but i struggle daily because my anxiety takes over and in creeps my trouble concentrating. The meds havent made anything better, its actually made my sleep worse because the Cymbalta gets me so 'wired' it takes away the sedating affects of the Seroquel and now my insomnia is worse then ever.
I really want to try Busperoine but i can't afford it. I was supposed to enter law school this year but i dropped out because im not capable anymore, anxiety has taken over. I dont feel im capable of holding any job honestly everyday is a struggle. Sometimes i just want to cut up my wrists so someone will help me! I graduated from University at the top of my class and i disappeared. Ive been in my home for 2 years doing nothing. No jobs, no future. My mind blanks out when i try to read/write. I didnt go to law school so im worthless. I can't get a job because when my anxiety takes over i can't think straight, its like my brain leaves my body and no matter who i explain it to, they DONT get it. They dont get that if i cant concentrate, i cant hold a job...even a simple job...my degree went down the drain, i cant even hold a simple job because my anxiety has taken over my life! And its making me hate everything and everyone. And the only way to get attention to my problems is by cutting.
when it comes to meds it's always hit&miss trial&error there is something that will help you keep trying there is something out there that will help you ok don't give up the pills i take/took gave me tardive dyskinesia which is a neurological movements disorder i have severe side-effects that may become permanent you are not alone on this one i finally found something that works keep up the good fight ok :)
yes but nothing is helping so far i was so motivated to go to law school and i got acceptance but i had to drop out becase i cant do anything its a true disability. when i cut myself when iwas younger atleast they gave me help im gonna resort to cut my arms again and hoppefully get help
Honey, you don't have to cut up your wrists to get help! Keep working with your doctor...the squeakiest wheel gets oiled...keep at it. Medications are a huge trial and error process. If you feel you aren't getting anywhere with your doc, tell him so, or get a second opinion, something!
What about therapy? Are you in therapy? If not, you need to be. Therapy will teach you how to cope with all of these issues. Also, as for the insomnia, have you tried any non Rx remedies? There are some pretty decent ones out there...again, ask your doc what he thinks would be worth trying.
If you're feeling desperate, TELL your doctor that, don't harm yourself to make a point. That's not right. I know it's frustrating, but you have to keep plugging away!
I'm confused -- are you mostly depressed, or mostly anxious? Because you keep taking anti-depressants that aren't for anxiety. Wellbutrin and the snris are stimulating, so they're not usually called for if your main problem is anxiety. Are you doing this with a doc, or a psychiatrist? Have you tried cognitive therapy, or any therapy? Because drugs just mitigate, they don't cure. Generally, for anxiety you're going to get a tricyclic or an ssri, not wellbutrin or snris. That's why I'm a bit confused here.
My main issue is anxiety - i have lots of negative thoughts which impair my concentration but it only happens when my anxiety heights - its like performance anxiety. And then general anxiety which prevents me from falling asleep.
Few nights ago I took 2 clonazapam and zopiclone and still couldnt sleep, then i went for a drive and crashed into a car, if that wasnt bad enough i kept driving and 5 minutes later i crashed into another car. I sent texts to ppl i dont remmember sending. I saw a psychiatrist for a one time visit. I told him my main problem is anxiety not depression, he still prescribed me cymbalta. Ive been on it 2 months still not helping, he told me to increase it.
I told him the cymbalta makes my sleep worse, he told me to increase my seroquel. At this point i have no choice, i have tried every anti-depressant in the book so im not giving up on this last one. He said sometimes you need to increase anti-depressants and it helps more with anxiety.
I have done a bit of therapy with a family service worker, cant afford a psycotherapist and psychaitrists wont do therapy. I try to read books for my therapy, but i think im just non treatable. Im 23 years old and this is been happening my whole life
Oh dear. You really need to get honest with your doc....you're doing things that are dangerous, including abusing your meds. If you cannot get this doc to listen, then try another.
You say you cannot afford a therapist? Do you not have insurance? How do you afford your meds? There are resources out there to help if you're struggling financially to afford help. Ask your doc (or his staff) what your optioins are. You need to do some work and make this happen, though. I'm sure you're frustrated, hon, but to be honest...it sounds a lot like you're looking for a doc to give you that magical pill that will make you better. That doesn't exist. Depression and anxiety are issues we have to work our butts off to improve. Medications can help a lot with symptoms while we're working on ourselves...but they're not a "cure all".
No one is "untreatable". You perhaps just haven't found the right doctor, the right med, and the right therapist. You haven't found the right combination. You have to keep trying until you start seeing results. And, please, do NOT abuse your prescriptions, or you will find yourself with a whole different, and worse set of problems. Take your meds exactly as prescribed, and certainly don't be getting behind a wheel after you've taken strong medications that induce sleep. If you're having problems with your memory, or controlling your actions after taking such meds, then you shouldn't take them anymore. I'd say it's hard to tell as you took more than you were supposed to. That kind of thing can end up with you in jail, or worse...it's no different than driving while drunk. You HAVE to be careful! You could kill yourself or someone else!
I understand you're desperate for some relief, but you have to be smart about this stuff. It's time to regroup, and start figuring out a new attack plan. BTW, I agree completely with paxilled...the kinds of meds you've been Rx'd are more stimulating. You would probably do much better with an SSRI (like Zoloft) or a tricyclic AD (like Elavil)...maybe even a beta blocker, as it sounds like your anxiety may respond to that kind of med.
I think it's reasonable to give the one you're on a fair shake, simply because you've already started it, but set some goals with your doctor. After an "x" amount of time and after you get to "x" dose, it's time to reevaluate the med. If it isn't working...time to start over.
Let us know how you're doing! Please take care of yourself hon!
I was so excited about starting college this week, I went one day and I cannot get enough courage to go again. My anxiety is ruling my life.
I am not on any meds but I am hoping to get some sort of help.
This ***** and I know exactly what you are going through.
No one can help me..and no one really understands.
Hon, you'd be better off starting a new thread of your own, rather than posting on someone else's, that way each person gets their own answers, and there is no thread "hijacking".
The orange "post a question" button on the top right of the page is what you need to click on to start your own thread. There are lots of people who are here to help you! Also, it's helpful to browse the forum and read helpful threads.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.